MAUDE Adverse Event Report: CVRX, INC BAROSTIM NEO2; IMPLANTABLE PULSE GENERATOR

CVRX, INC BAROSTIM NEO2; IMPLANTABLE PULSE GENERATOR
Model Number 2104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the event was unknown, however it was suspected to be due to an rv lead issue or barostim and possibly both.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2024, and on (b)(6) 2025, the patient's therapy was increased from 6.0ma to 7.0ma.Around on (b)(6) 2025, the patient experienced pacemaker inhibition due to rv lead oversensing leading to inhibition of pacing for several seconds.It was noted that the patient experienced syncope during the inhibition episodes.The root cause was unknown, and it was suspected to be due to an rv lead issue or barostim and possibly both.The physician expressed concern regarding the bsx 0184 lead function, and it was noted that impedance was normal on the lead and coils.On (b)(6) 2026, interaction testing was completed for the pacemaker and barostim.Testing revealed pacemaker inhibition after increasing barostim output from 7.0ma to 15.0ma.Barostim output was reduced to 6.0ma, and the rv sensitivity was adjusted from 1.0mv to.50mv and the issue resolved.It was suspected that the crtd device was previously reprogrammed due to pacemaker inhibition.A complete file of programming was requested however, was not received.
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2024, and on (b)(6) 2025, the patient's therapy was increased from 6.0ma to 7.0ma.Around (b)(6) 2025, the patient experienced pacemaker inhibition due to rv lead oversensing leading to inhibition of pacing for several seconds.It was noted that the patient experienced syncope during the inhibition episodes.The root cause was unknown, and it was suspected to be due to an rv lead issue or barostim and possibly both.The physician expressed concern regarding the bsx 0184 lead function and it was noted that impedance was normal on the lead and coils.On (b)(6) 2026, interaction testing was completed for the pacemaker and barostim.Testing revealed pacemaker inhibition after increasing barostim output from 7.0ma to 15.0ma.Barostim output was reduced to 6.0ma, and the rv sensitivity was adjusted from 1.0mv to.50mv and the issue resolved.It was suspected that the crtd device was previously reprogrammed due to pacemaker inhibition.A complete file of programming was requested and received on (b)(6) 2026.The file was reviewed and looked unremarkable.
 
Additional Manufacturer Narrative
Updated fileds: b4, b5, g3, g6, h2, h11.Cvrx id# (b)(4).

Brand Name
BAROSTIM NEO2
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
CVRX, INC
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRX, INC
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
vincent mbibi
9201 west broadway avenue
suite 650
minneapolis, MN 55445
MDR Report Key24654516
Report Number3007972010-2026-00031
Device Sequence Number12265222
Product Code DSR
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/08/2025
Device Model Number2104
Device Catalogue Number100065-202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient RaceWhite